# SDR SWIA200718919

- Difficulty date: November 29, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 13,956 hours, 9,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR OVERHEAD EMERGENCY LIGHT IS BROKEN.  REPLACED LIGHT ASSEMBLY.
